# SDR YADA20140319001

- Difficulty date: March 15, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 31,859 hours, 36,077 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 1013800006
- Condition: Broken
- Location: Te Flap
- Part time: 8,501 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FLAPS STUCK AT TAKEOFF POSITION.  REPLACED FAILED FLAP DRIVE CABLE.
